# SDR UPS02839780

- Difficulty date: October 8, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  R-1 FWD. SERVICE DOOR HAS INTERCOSTAL CRACKED UPPER AFT CORNER AFT SIDE OF INNER WEB STA. 200-220 LONG. 13R     REMOVED INTERCOSTAL,FABRICATED DOUBLER AND FILLER AND INSTALLED I.A.W. SRM. 53-2-0 FIG. 23
